# SDR N6WA20110937

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 6,763 hours, 4,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Door Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING ON TAXI.  R & R SWITCH PX101 AND PERFORMED OPS CHECK.  NO DEFECTS NOTED IAW AMM 52-70-04.
